# SDR AALA202301139418

- Difficulty date: January 11, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 18,150 hours, 7,584 cycles
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: AT575343W
- Part serial: 12841
- Condition: Faulted
- Location: Zone 200 - Fuse
- Part time: 24,161 hours, 9,520 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AIRCRAFT MASTER CAUTION ILLUMINATED - INERTIAL REFERENCE SYSTEM GPS LIGHT ILLUMINATED ON OVERHEAD PANEL. FLIGHT MANAGEMENT COMPUTER SCRATCH PAD DISPLAY INVALID L - GPS AND INVALID R- GPS. FLIGHT DIVERTED TO MEM. REMOVED AND REPLACED BOTH GPS ANTENNAS, M2103 (AALA202301139418) AND M2102 (AALA202301130343).
